Journal of Operator Theory
Volume 28, Issue 1, Summer 1992 pp. 187-199.
The automorphism group of a free product of groups and simple C*-algebrasAuthors: Viorel Nitica 1 and Andrei Torok 2
Author institution:1 Institute of Mathematics, Romanian Academy, Str. Academiei 14, 70109 Bucharest, Romania. Current address: Department of Mathematics, The Pennsylvania State University, University Park, PA 16802, U.S.A.
2 Institute of Mathematics, Romanian Academy, Str. Academiei 14, 70109 Bucharest, Romania. Current address: Department of Mathematics, The Pennsylvania State University, University Park, PA 16802, U.S.A.
Summary:
Contents Full-Text PDF